| Catalog Number |
KCFW-7.0-35-55-RB-HFANL0-HC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/07/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
The information provided indicated that during a procedure on the left superficial femoral artery via the right side, the sheath could not be introduced into the body as the lip of the sheath crimped.The procedure was successfully completed with a competitor¿s product.A section of the device did not remain inside the patient¿s body and the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.